# SDR DALA2020022641427

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 70,653 hours, 26,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 15def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 6225778) CEILING EMERGENCY LIGHT 15DEF INOP. CORRECTIVE ACTION: FOUND LIGHT ASSEMBLY NOT SECURED TO CEILING PANEL. RESECURED ASSEMBLY REF B757 AMM 33-51.
